# SDR 2008FA0000893

- Difficulty date: December 17, 2008
- Submitted: December 17, 2008
- Operation: General aviation
- Aircraft: N982Z
- Make and model: Doug C-47
- Aircraft serial: 12947
- Aircraft time: 18,111 hours, 1 cycles
- Engine: Pwa R183092
- Engine time: 163 hours, 1 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2PR600CWT
- Part serial: 52284W
- Condition: Leaking
- Location: Lt Engine Fuel
- Part time: 163 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENG FUEL PUMP DEVELOPED LEAK THROUGH THE BLEED HOLE IN A PLUG INSTALLED ON THE PRESSURE ADJUSTMENT PORTION OF THE PUMP.  SYS WAS PRESSURIZED BY THE ELECTRIC FUEL PRESSURE BOOST PUMP AND A LEAK WAS DETERMINED TO BE APPROX (1) DROP PER SECOND AT A PRESSURE OF 18 PSI.
